Borel classes of uniformizations of sets with large sections

Tom 207 / 2010

Petr Holický Fundamenta Mathematicae 207 (2010), 145-160 MSC: Primary 54H05; Secondary 54C65, 54E50. DOI: 10.4064/fm207-2-3

Streszczenie

We give several refinements of known theorems on Borel uniformizations of sets with “large sections”. In particular, we show that a set $B\subset [0,1]\times [0,1]$ which belongs to ${\bf\Sigma}^0_{\alpha}$, $\alpha\ge 2$, and which has all “vertical” sections of positive Lebesgue measure, has a ${\bf\Pi}^0_{\alpha}$ uniformization which is the graph of a ${\bf\Sigma}^0_{\alpha}$-measurable mapping. We get a similar result for sets with nonmeager sections. As a corollary we derive an improvement of Srivastava's theorem on uniformizations for Borel sets with $G_{\delta}$ sections.

Autorzy

  • Petr HolickýDepartment of Mathematical Analysis
    Faculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek